# SDR SWAA2023052429272

- Difficulty date: April 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX CENTER SECTION - FLOOR SUPPORT HAS A CRACK BS 540 LBL 2<[01] REMOVED CRACKED WING BOX CENTER SECTION - FLOOR SUPPORT BS 540 BL 0 - LBL 25 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW WING BOX CENTER SECTION - FLOOR SUPPORT BS 540 BL 0 - LBL 25 IAW SRM 51-40-05 AND DWG 143A5240 ; OK TO INSTALL;[03] VERIFIED CORRECTION ACTION ITEM 2; OK TO INSTALL GIVEN.;[04] INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-05 AND DWG 143A5240;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED THE MEASUREMENT TABLE.
